Metrika članka

  • citati u SCindeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[=>]
  • posete u poslednjih 30 dana:1
  • preuzimanja u poslednjih 30 dana:1
članak: 8 od 10  
Back povratak na rezultate
Matematički vesnik
2010, vol. 62, br. 2, str. 117-126
jezik rada: engleski
vrsta rada: originalan članak
objavljeno: 11/05/2010
A numerical method for solution of semidifferential equations
(naslov ne postoji na srpskom)
Yarmouk University, Department of Mathematics, Irbid, Jordan

e-adresa: moha@yahoo.com, edris@yu.edu.jo

Sažetak

(ne postoji na srpskom)
In this paper, a new algorithm for the numerical solution of semidifferential equations with constant coefficients and fractional derivative defined in the Caputo sense is presented. The algorithm is obtained by using the spline collocation method. Moreover, a new technique for calculating the fractional derivative of the spline polynomial is derived. Numerical examples are also presented to test and illustrate the method. 2010 AMS Subject Classification: 26A33, 65D07.

Ključne reči

fractional derivative; semidifferential equation; numerical solution; spline space

Reference

Bagley, R.L., Torvik, P.J. (1983) A theoretical basis for the application of fractional calculus to viscoelasticity. Journal of Rheology, 27(3): 201
Blank, L. (1996) Numerical treatment of differential equations of fractional order. u: Numerical Analysis Report, Manchester: Manchester Center for Computational Mathematics, No. 287
Brunner, H., Pedas, A., Vainikko, G. (2001) Piecewise polynomial collocation methods for linear Volterra integro-differential equations with weakly singular kernels. SIAM Journal on Numerical Analysis, 39(3): 957
Caputo, M. (1967) Linear models of dissipation whose Q is almost frequency independent. Geophys. J. Royal Astronom. Soc, 13, str. 529-539
Diethelm, K., Ford, N.J. (2004) Multi-order fractional differential equations and their numerical solution. Applied Mathematics and Computation, 154(3): 621
Diethelm, K., Ford, N.J. (2002) Numerical solution of the Bagley-Torvik equation. BIT, 42(3): 490
Ghorbani, A., Alavi, A. (2008) Application of Hes Variational iteration method to solve semidifferential equations of n-th order. Math. Problems Engineering, vol. 2008, Article ID 627983
Hilfer, R. (2000) Applications of fractional calculus in physics. Singapore: World Scientific
Olmstead, W.E., Handelsman, R.A. (1976) Diffusion in a semi-infinite region with nonlinear surface dissipation. SIAM Review, 18(2): 275
Pedas, A., Tamme, E. (2006) Spline collocation method for integro-differential equations with weakly singular kernels. Journal of Computational and Applied Mathematics, 197(1): 253
Podlubny, I. (1999) Fractional differential equations, mathematics in science and engineering. New York: Academic Press
Rawashdeh, E.A. (2006) Numerical solution of semidifferential equations by collocation method. Appl. Math. Comput., 174(2): 869
Yuan, L., Agrawal, O.P. (2002) A numerical scheme for dynamic systems containing fractional derivatives. Journal of Vibration and Acoustics, 124(2): 321